# SDR CA971216006

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Start Generator
- Part number: 23882A
- Condition: Failed
- Location: Nr 1eng
- Part time: 2,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) ON TWO STARTS, THE NR 1 STARTER DID NOT AUTO CUT OUT.  GENERATOR CONTROL UNIT (GCU) REPLACED.  PROBLEM STILL OCCURRED.  STARTER GENERATOR REPLACED.
